No I didn't reduce. I didn't have the cash for my dose so I went cold turket 3 days but I am back on for awhile yet still. It has saved my life. Good luck with the withdrawl. I want to look into that treatment also. Thanks for the note. Have a great day!!
Just a quick note to say hi! Hey hon. I have been on Subs for 6 months. ^ mgs. I went cold turkey two days ago and 4hours ago I was in the pharmacy shaking and puking getting my subs. DO NOT go cold turkey. Its worse than heroin withdrawl.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.